A Case of Rectal Abscess Emerged Immediately after Starting Chemotherapy with Everolimus and Required Surgical Drainage Abstract #2203

Introduction: Everolimus is widely used for unresectable panNET. For its efficacy as an immunosuppressant, infectious adverse events are well-known.
Aim(s): Here we present a case of a patient who showed severe rectal abscess immediately after starting everolimus and needed surgical drainage.
Materials and methods: The patient was a 74 year-old male, pointed out a pancreatic NET with multiple metastases. He started taking everolimus 10mg/day. One month later, he presented high fever and a pain in his buttocks around the anus. CT scan showed low-density area around rectum, and we diagnosed as rectal abscess. We started inpatient antibiotic treatment. CT scan on 5th inhospital day showed the abscess getting larger toward left side of the pelvic wall, and there was gas inside the abscess. Urgent surgical drainage was performed.
Conference: 15th Annual ENETS conference 2018 (2018)
Category: Case reports
Presenting Author: Kenzo Nakano

To read results and conclusion, please login ...

Further abstracts you may be interested in

No result